# SDR SWIA200110350

- Difficulty date: September 25, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 17,638 hours, 15,682 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Engine Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE PYLON BOX BEAM LOWER WEB CRACKING FROM ANCHOR NUTS AT STRESS PANEL FS 640 LEFT AND RIGHT SIDES.  REPAIRS ACCOMPLISHED IAW REO 601R-53-61-366, LEFT AND RIGHT SIDES OF BOX BEAM.  HFEC INSPECTION CARRIED OUT IAW REO 53-61-366.  NO CRACKS FOUND.
